# SDR DALA2024070206679

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 105,747 hours, 15,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Rows 43 & 46b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 ROW 43& 46B UNDERSEAT EMERGENCY LIGHTS LOOSE. CORRECTIVE ACTION: RESECURED AS REQUIRED PER B767-300 AMM 33-52. (5923138)
